# SDR CALA2014091901263

- Difficulty date: September 18, 2014
- Submitted: September 19, 2014
- Operation: Air carrier
- Aircraft: N17719
- Make and model: Boeing 737724
- Aircraft serial: 28938
- Aircraft time: 52,476 hours, 17,776 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3088301
- Condition: Torn
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT LT REAR SLIDE HAS TEAR NEAR GIRT BAR.  REPLACED SLIDE IAW AMM 25-66-01.  ROTABLE PARTS CHANGE WAS INDICATED.  TT 1647512 SN OFF 03373 SLIDE, OFF 29-2561-9-0004 3373 ON 29-2561-9-0004 3432.
